Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

1 Publication

2009 | Journal Article | IST-REx-ID: 8508
Gorodetski, Anton, and Vadim Kaloshin. “Conservative Homoclinic Bifurcations and Some Applications.” Proceedings of the Steklov Institute of Mathematics, vol. 267, no. 1, Springer Nature, 2009, pp. 76–90, doi:10.1134/s0081543809040063.
View | DOI

Filters and Search Terms



Filter Publications

  • Display / Sort

    Citation Style: MLA

    Export / Embed